Extra Strength Cold Relief Daytime, EZTabsExtra Strength Cold Relief Daytime, EZTabsExtra Strength Cold Relief Daytime, EZTabsExtra Strength Cold Relief Daytime, EZTabsExtra Strength Cold Relief Daytime, EZTabsExtra Strength Cold Relief Daytime, EZTabsExtra Strength Cold Relief Daytime, EZTabsExtra Strength Cold Relief Daytime, EZTabs
Extra Strength Cold Relief Daytime, EZTabs

Shoppers Drug Mart

Extra Strength Cold Relief Daytime, EZTabs

From Tylenol

Current price: $19.99
Loading Inventory...

Size: 40.0 ea

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • • Daytime cold symptom relief • 3 medicines in each easy-to-swallow tablet • 20 or 40 count
  • Read the complete label and package insert before use and follow all directions. Adult use only. Do not use with other products containing any of these ingredients, salicylates, or other cough/cold or pain/fever medications. Adults (12 years of age and older): Take one to two tablets every four hours as needed. Do not exceed eight tablets per day.
  • Medicinal Ingredients (each yellow tablet contains): Acetaminophen 500 mg, dextromethorphan hydrobromide 10 mg, phenylephrine hydrochloride 5 mg. Non-Medicinal Ingredients: cellulose, corn starch, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin, wax.

More About Shoppers Drug Mart at Pine Centre

Shopper's Drug Mart is the leader in Canada's retail drug store marketplace and is the number one provider of pharmacy products and services.

3055 Massey Dr #185, Prince George, BC V2N 0B2, Canada

Powered by Adeptmind